# SDR 98FDEA00721

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- System (JASC): 5270 · Door Warning System
- Part: Control
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, ECAM 'RIGHT MAIN CABIN DOOR UNLOCKED'.  DESCEND TO MEA OF 11,000 DIVERT TO ABQ.  CABIN DOOR RT VISUALLY CKD CLOSED AND LOCKED.  CATC CONTROL NR 44470, EXP 29NOV98, ASSIGN NEW CONTROL NR 44474, EXP 29NOV98.
